# SDR AALA20100428MIA05

- Difficulty date: April 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 36,009 hours, 4,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT FORWARD GALLEY LEFT SIDE HAS CRACKED LENS.  REPLACED LENS FOR EMERGENCY EXIT LIGHT AT FORWARD GALLEY LEFT SIDE.  OPS CHECKED NORMAL.
